×

zbMATH — the first resource for mathematics

New solutions for the one-dimensional nonconservative inviscid Burgers equation. (English) Zbl 1099.35121
The paper studies the propagation of distributional travelling waves for the one-dimensional nonconservative inviscid Burgers equation. A product of distributions and an associated concept of global solution are defined. This work is in the spirit and a continuation of the author’s paper [J. Math. Anal. Appl. 281, 641–656 (2003; Zbl 1026.35078)].
Reviewer: C. Bouzar (Oran)

MSC:
35Q53 KdV equations (Korteweg-de Vries equations)
46F10 Operations with distributions and generalized functions
35D05 Existence of generalized solutions of PDE (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bressan, A.; Rampazzo, F., On differential systems with vector-valued impulsive controls, Boll. unione mat. ital. sez. B artic. ric. mat. (7), 2, 641-656, (1988) · Zbl 0653.49002
[2] Burgers, J.M., A mathematical model illustrating the theory of turbulence, Adv. appl. mech., 1, 171-179, (1948)
[3] Cole, J.D., On a quasilinear parabolic equation occurring in aerodynamics, Quart. appl. math., 9, 225-236, (1951) · Zbl 0043.09902
[4] Colombeau, J.; Le Roux, A., Multiplication of distributions in elasticity and hydrodynamics, J. math. phys., 29, 315-319, (1988) · Zbl 0646.76007
[5] Hopf, E., The partial differential equation \(u_t + u u_x = \mu u_{x x}\), Comm. pure appl. math., 3, 201-230, (1950) · Zbl 0039.10403
[6] Leveque, R.J., Finite volume methods for hyperbolic problems, (2002), Cambridge Univ. Press · Zbl 1010.65040
[7] Dal Maso, G.; LeFloch, P.; Murat, F., Definitions and weak stability of nonconservative products, J. math. pures appl., 74, 483-548, (1995) · Zbl 0853.35068
[8] Maslov, V.P.; Omel’yanov, O.A., Asymptotic soliton-form solutions of equations with small dispersion, Russian math. surveys, 36, 73-149, (1981) · Zbl 0494.35080
[9] Maslov, V.P.; Tsupin, V.A., Necessary conditions for the existence of infinitely narrow solitons in gas dynamics, Soviet phys. dokl., 24, 354-356, (1979) · Zbl 0437.76064
[10] Nedeljkov, M., Infinitely narrow soliton solutions to systems of conservation laws, Novi sad J. math., 31, 59-68, (2001) · Zbl 1014.35059
[11] Oberguggenberger, M., Multiplication of distributions and applications to partial differential equations, Pitman res. notes math. ser., vol. 259, (1992) · Zbl 0818.46036
[12] Sarrico, C.O.R., About a family of distributional products important in the applications, Portugal. math., 45, 295-316, (1988) · Zbl 0664.46042
[13] Sarrico, C.O.R., Distributional products with invariance for the action of unimodular groups, Riv. mat. univ. parma, 4, 79-99, (1995) · Zbl 0888.46013
[14] Sarrico, C.O.R., Distributional products and global solutions for nonconservative inviscid Burgers equation, J. math. anal. appl., 281, 641-656, (2003) · Zbl 1026.35078
[15] Schwartz, L., Théorie des distributions, (1966), Hermann Paris
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.